Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Host-Parasite Relationships in Urinary Tract Infections

Lars Å. Hanson
The Journal of Infectious Diseases
Vol. 127, No. 6 (Jun., 1973), pp. 726-730
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/30111593
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Host-Parasite Relationships in Urinary Tract Infections
Preview not available

Page Thumbnails

  • Thumbnail: Page 
726
    726
  • Thumbnail: Page 
727
    727
  • Thumbnail: Page 
728
    728
  • Thumbnail: Page 
729
    729
  • Thumbnail: Page 
730
    730